Construction of Boolean functions with maximum algebraic imm…
Emerging
9
Citations18
Refs2010
Year
Search Works
Work Details
- DOI 10.1007/s11432-010-0064-2
- OpenAlex ID W1993714627
- Type Article
- Language EN
- Published 22 Mar 2010
- Volume 53 (4)
- Pages 780–787
- Source Science China Information Sciences
- Publisher Springer Nature
- FWCI 2.38
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 29 Sep 2026
External Links
MENU
0
Construction of Boolean functions with maximum algebraic immunity and count of their annihilators at lowest degree
Article 2010 EN
9
Citations
18
References
2
Authors
2.38
FWCI
Citations by Year
Last 3 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Yusong Du Corresponding | Guangzhou University (CN) | |
| 2 | Dingyi Pei | Guangzhou University (CN) | — |
Related Works
10Data: OpenAlex